MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.amjcard.2005.06.093

Медицинская библиотека · The American journal of cardiology · 2005

Severe ataxia caused by amiodarone.

Krauser Daniel G, Segal Alan Z, Kligfield Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Neurologic toxicity is an infrequently reported and under-recognized consequence of amiodarone, symptoms of which may include tremor, peripheral sensorimotor neuropathy, proximal weakness, and ataxia. The investigators report the rapid and complete remission of 4 months of progressively debilitating ataxia with the discontinuation of small-dose amiodarone in an elderly woman with hypertrophic obstructive cardiomyopathy and paroxysmal atrial fibrillation. Despite the long half-life of amiodarone, her symptoms began to reduce after several days, and she was walking without assistance within 1 week. Wider recognition of this syndrome may avoid unnecessary and lengthy diagnostic evaluation and promote earlier neurologic recovery.

Для цитирования: Krauser Daniel G, Segal Alan Z, Kligfield Paul. Severe ataxia caused by amiodarone.. The American journal of cardiology. 2005. DOI: 10.1016/j.amjcard.2005.06.093.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.